MAUDE Adverse Event Report: CORDIS CASHEL 9X40 PALMAZ GENESIS ® TRANSHEPATIC BILIARY STENT ON OPTA PRO .035" DELIVERY SY; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CASHEL 9X40 PALMAZ GENESIS ® TRANSHEPATIC BILIARY STENT ON OPTA PRO .035" DELIVERY SY; CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
When the staff opened a 9x40 palmaz genesis ® transhepatic biliary stent on opta pro.035" delivery system in the appropriate manner and when they placed it on the sterile field they saw the stent had fallen off the balloon.So they could not use that device since the stent fell off so they opened another.The procedure was successfully completed with the replacement device.There was no reported patient injury.An iliac case was being performed.There was no damage to the product packaging.The device was stored in the operating room on a cart.There was no difficulty removing the palmaz genesis device from the packaging and no difficulty during any preparation of the device prior to the reported event.No additional patient information is available.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Please note update to the udi# in section d4.When the staff opened a 39 x 90 bil 135 palmaz genesis biliary stent on opta pro.035" delivery system in the appropriate manner and when they placed it on the sterile field they saw the stent had fallen off the balloon.So they could not use that device since the stent fell off so they opened another.The procedure was successfully completed with the replacement device.There was no reported patient injury.An iliac case was being performed.There was no damage to the product packaging.The device was stored in the operating room on a cart.There was no difficulty removing the palmaz genesis device from the packaging and no difficulty during any preparation of the device prior to the reported event.No additional patient information is available.The product was not returned for analysis.A product history record (phr) review of lot 82208524 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.¿ as this was intended by the operator to be used in the iliac artery it is considered off-label usage.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

device description was updated:

a 39 x 90 bil 135 palmaz genesis biliary stent on opta pro .035" delivery system.

.

Brand Name
9X40 PALMAZ GENESIS ® TRANSHEPATIC BILIARY STENT ON OPTA PRO .035" DELIVERY SY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel E25 R C92
EI  E25 RC92
Manufacturer (Section G)
CORDIS CASHEL
cahir road
cashel E25 R C92
EI   E25 RC92
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key13723024
Report Number9616099-2022-05433
Device Sequence Number14948767
Product Code FGE
UDI-Device Identifier20705032040201
UDI-Public(01)20705032040201(17)231130(10)82208524
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue NumberPG3990BPX
Device Lot Number82208524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9X39 PALMAZ GENESIS
Patient Age65 YR
Patient SexMale
Patient Weight86 KG